# SDR HNAA2021060700234

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,600 hours, 44,825 cycles
- Engine: Allsn AE3007C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OUT WITH N1 AROUND 91%. LOUD BANG HEARD FROM ENGINE #1 FOLLOWED QUICKLY BY ENGINE SHUTDOWN.   PERFORMED GVI OF #1 ENGINE. FOUND METAL FOD IN FIRST STAGE COMPRESSOR SECTION, WITH DAMAGE TO MULTIPLE INLET GUIDE VANES. NO OBVIOUS DAMAGE OR BIRD STRIKE OCCURRENCE TO WING OR FUSELAGE... ENGINE CHANGE IN PROGRESS
